On the number of partitions of n without a given subsum (I)

P. Erdős, J. L. Nicolas, A. Sárközy

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)155-166
Number of pages12
JournalDiscrete Mathematics
Volume75
Issue number1-3
DOIs
Publication statusPublished - 1989

Fingerprint

Partition

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

On the number of partitions of n without a given subsum (I). / Erdős, P.; Nicolas, J. L.; Sárközy, A.

In: Discrete Mathematics, Vol. 75, No. 1-3, 1989, p. 155-166.

Research output: Contribution to journalArticle

@article{ce9397ee5b13430db4f54945ae7fff05,
title = "On the number of partitions of n without a given subsum (I)",
author = "P. Erdős and Nicolas, {J. L.} and A. S{\'a}rk{\"o}zy",
year = "1989",
doi = "10.1016/0012-365X(89)90086-1",
language = "English",
volume = "75",
pages = "155--166",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - On the number of partitions of n without a given subsum (I)

AU - Erdős, P.

AU - Nicolas, J. L.

AU - Sárközy, A.

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0010937386&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010937386&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(89)90086-1

DO - 10.1016/0012-365X(89)90086-1

M3 - Article

VL - 75

SP - 155

EP - 166

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -